Blood pressure increased is found among people who take Glyburide, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Aspirin, and have Diabetes mellitus . We study 27,643 people who have side effects while taking Glyburide from FDA and social media. Among them, 930 have Blood pressure increased. Find out below who they are, when they have Blood pressure increased and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Glyburide has active ingredients of glyburide. It is often used in diabetes. (latest outcomes from Glyburide 30,818 users)
Blood pressure increased has been reported by people with breathing difficulty, rashes, drug ineffective, weakness, diarrhea (latest reports from 476,852 Blood pressure increased patients).
On Sep, 20, 2016
27,643 people reported to have side effects when taking Glyburide.
Among them, 930 people (3.36%) have Blood Pressure Increased
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
For years my mom took Glyburide for diabetes. She was also on lasix due to the fluid retention that we thought was caused by the high blood pressure. The lasix would interrupt her sleep at night and caused her to have UTDs (from multiple bathroom trips). I took her to Dr. Frederico Maese (Red Oak, Texas) who examined her heart to see if the fluid was congestive heart failure. After doing an ekocardiogram, he determined that her heart was in great shape. For years she was told that she had heart problems, but that was not the case. He immediately took her off glyburide which he felt was causing the fluid retention that was starting to build up around her joints and her heart. He put her on Lasix for two weeks and she lost all of that fluid, about 15 lbs. Mom is now 85 years old and is going great (with the the occasional arthritis pains). Her doctor changed from glyburide to metformin. No more lasix and her high blood pressure is great too. No more UTDs and she can sleep through the night. Glyburide may be good for some, but not for all.
I've had Wegeners since 2003--13 years--and have used imuran for 11. I have neuropathy, bone spurs, and arthritis in my feet that are so painful, at times I feel like I can't walk any more. My rheumatologist just brushed me off by saying he'd raise my imuran to 100 mg and if that didn't help ...
I am 44 y/o male and have been taking lisinopril 15 mg for 3 years now and approximately 4 weeks ago stopped in attempt to control it with diet and exercise. Since I have stopped taking it I am lightheaded but yet my blood pressure is normal. This feeling of lightheaded happens randomly during ...
My wife suffers from Uveitis from time to time. She is HLAB27+ and Uveitis is induced for being HLAB27+. She seems to have Ankylosing Spondilyosis. So she takes sulphasazine ( Sazo 1000 two times). This sulphasazine has induced high blood pressure and accordingly, she has to take Telma-40. ...
I already have high blood pressure but ever time I take methotrexate my blood pressure raises very high, I take 3 tabs once a week, and for three or four days after I take it my blood pressure is very high, my blood pressure medication don't seem to lower my pressure for three or fur days then ...
Hi, I have been taking Flowmax for 4 days. The first 3 were fine. The 4th morning I am dizzy, tired and my blood pressure has risen from 122/68 to 133/80. I am 73 and do not take any other medications. Any comments or suggestions?
I have been taking Pristiq for a few years and all of the sudden may blood pressure has begun to rise. It has never been high in my 67 years, I have had success with Pristiq but am wondering if someone has tried an antidepressant that is similar. I do take 100mg.
Hi I have elevated Bp and some AFIB. I have been taking a really low dose of two different BP meds. Both meds drop my BP to normal levels but I feel tired and yawn all the time until the meds wear off late in the afternoon. Then it's time to take more. Does anyone else have this problem?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.